94-year-old lady for bladder Botox
- Urinary incontinence
- Previous bladder Botox minimally successful
- CKD – Stage 2
- Severe OSA – on CPAP
- Chronic Back pain – laminectomy in 2018
· Extensive IHD – Multiple previous admissions with ACS requiring PCI.
- Ischaemic cardiomyopathy – Recent Sestamibi: LVEF 36% and fixed LAD territory abnormality
- Type II MI and episode on non-sustained VT associated with anaemia (Hb=66).
- Suspected upper GI bleed as cause of anaemia. Conservative management by gastroenterologist. Aspirin ceased and clopidogrel continued.
- Cardiologist has advised she should continue clopidogrel and is ‘unsuitable for any procedure’ during recent anaesthetic clinic review at Maitland
Management of antiplatelet agent
- Surgical team have requested 7 day-cessation of clopidogrel
- Discussed cardiac history with team, they are concerned regarding bleeding on clopidogrel but happy to recommence aspirin
- Is it appropriate to recommence aspirin in setting of suspected upper GI bleed?
- Previous bladder Botox performed on DAPT but team felt surgical bleeding was unacceptable. Uneventful GA.
- Risk of further Type II MI with bleeding
- Face to face review in clinic
- Liaise with gastroenterologist for advice regarding aspirin